Օբյեկտ

Վերնագիր: On pre-Hamiltonian Cycles in Hamiltonian Digraphs

Հեղինակ:

Darbinyan Samvel

Տեսակ:

Conference

Համահեղինակ(ներ):

Karapetyan Iskandar

Ամփոփում:

Let D be a strongly connected directed graph o f order n > 4. In [14] (J. o f Graph Theory, Vol.16, No. 5, 51-59, 1992) Y. Manoussakis proved the following theorem: Suppose that D satisfies the following condition for every triple x ,y ,z o f vertices such that x and y are nonadjacent: If there is no arc from x to z, then d(x) + d (y) + d+ (x) + d- (z) > 3n — 2. If there is no arc from z to x, then d(x) + d(y) + d- (x) + d+(z) > 3n — 2. Then D is Hamiltonian. In this paper we show that: If D satisfies the condition o f Manoussakis’ theorem, then D contains a pre-Hamiltonian cycle (i.e., a cycle o f length n — 1) or n is even and D is isomorphic to the complete bipartite digraph with partite sets o f cardinalities n /2 and n /2 .

Նույնականացուցիչ:

oai:noad.sci.am:135975

Լեզու:

English

URL:


լրացուցիչ տեղեկատվություն:

samdarbin@ipia.sci.am ; isko@ipia.sci.am

Կազմակերպության անվանում:

Institute for Informatics and Automation Problems

Երկիր:

Armenia

Տարի:

2015

Ժամանակահատված:

September 28 - October 2

Գիտաժողովի անվանում:

10 th International Conference on Computer Science and Information Technologies CSIT 2015

Վայր:

Yerevan

Մասնակցության տեսակը:

oral

Օբյեկտի հավաքածուներ:

Վերջին անգամ ձևափոխված:

Mar 3, 2021

Մեր գրադարանում է սկսած:

Jul 28, 2020

Օբյեկտի բովանդակության հարվածների քանակ:

7

Օբյեկտի բոլոր հասանելի տարբերակները:

https://noad.sci.am/publication/149585

Ցույց տալ նկարագրությունը RDF ձևաչափով:

RDF

Ցույց տալ նկարագրությունը OAI-PMH ձևաչափով։

OAI-PMH

Հրատարակության անուն Ամսաթիվ
Samvel Darbinyan, On pre-Hamiltonian Cycles in Hamiltonian Digraphs Mar 3, 2021

Այս էջը օգտագործում է 'cookie-ներ'։ Ավելի տեղեկատվություն